Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Improved generalized family of estimators of population mean using information on transformed auxiliary variables

Keywords

Study variate, Mean, Variance, Auxiliary variate, Efficiency Comparison.

Description

This paper addresses the problem of estimating the population mean  of the study variable using information on transformed auxiliary variables. In addition to many, Yasmeen et al (2015) estimator shown to the members of the suggested classes of estimators. We have derived the bias and mean squared error (MSE) of the suggested classes of estimators to the first degree of approximation. We have obtained the optimum conditions for which the suggested classes of estimators have minimum mean squared errors. It has been shown that the proposed classes of estimators are more efficient than the estimators recently envisaged by Yasmeen et al (2015) and other existing estimators.


Date

2018-12-25

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 14 No. 4, 2018



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810